No Cover Image

Journal article 988 views

Finite difference solution of the 2-dimensional Poisson-Boltzmann equation for spheres in confined geometries

W.Richard Bowen, Paul Williams Orcid Logo

Pages: 103 - 115

Swansea University Author: Paul Williams Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/S0927-7757(01)01111-6

Published: 2002
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Start Page: 103
End Page: 115